Sarason interpolation and Toeplitz corona theorem for almost periodic matrix functions

J. A. Ball, Yu I. Karlovich, L. Rodman, I. M. Spitkovsky

Research output: Contribution to journalArticlepeer-review

Abstract

Sarason interpolation and Toeplitz corona problems are studied for almost periodic matrix functions. Recent results on almost periodic factorization and related generalized Toeplitz operators are the main tools in the study.

Original languageEnglish (US)
Pages (from-to)243-281
Number of pages39
JournalIntegral Equations and Operator Theory
Volume32
Issue number3
DOIs
StatePublished - Nov 1998

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Sarason interpolation and Toeplitz corona theorem for almost periodic matrix functions'. Together they form a unique fingerprint.

Cite this